MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM
Catalog Number 8267.VIT23
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).Assuming worst case during surgery, air bubbles observed at the probe.This may cause injury to the patient.Hence it is reportable.The risk is possible injury by microbial, viral or prion infection (patient harm).During the investigation of the returned sample, we were not able to reproduce the complaint.The vitrectome is working according the specifications.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Bubble, weak aspiration.Sample is available.

Brand Name
DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM
Common Device Name
DISPOSABLE HIGH SPEED CUTTER 23G/8000CPM
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7655078
Report Number1222074-2018-00218
Device Sequence Number19098865
Product Code HQE
UDI-Device Identifier08717872019093
UDI-Public08717872019093
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8267.VIT23
Device Lot Number2000375243
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2016
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1